Things were going so well I've been on accutane now about a month and two weeks and things were looking good but now I'm breaking out again and this one is bad enough....
The bad thing is that because my skin is so sensitive on accutane, that the tiniest spot will make a big red mark all around it. And I really really really suggest if you are starting accutane try not to pop spots whenever you can! They leave me with huge bumps and redness that doesn't fade away for ages....the spots look
So I had my doctors appointment today, everything went fine and I've been bumped up to 50 mg, but I don't have enough pills for the amount of days between now and my next appointment (I had to extend my appointment because I'd be on holidays), so I'll have to keep going with just using one 20mg/day for another two weeks, and then I'll have enough to use 2 x 20mg and 1 10mg every day!
My skin is looking ok I suppose, no major improvements or worsenings, but yesterday it was really weird...I t
I'm starting to get clusters of spots around my mouth and on the sides of my face, they're not too bad (nothing I'm not used to) but this is just making me even more anxious to get rid of this acne! The ones on my right side were really big and painful, but they've died down a bit now. Side effects are my lips are getting a bit dry, and my back hurts sometimes (not sure if it's the accutane or something else but I'm just guessing it is). Anyways, nothing else really to say, hope everyone else's
So it's been a week since I started my accutane journey! And yesterday I did notice that the skin around all my spots was kind of peeling a bit, so when I put concealer on them you could see the peels. And also around my nose was dry. But it wasn't too bad...
Also, I think my BareMinerals foundation is breaking me out a bit....I know I won't be using it anyways later on because of how dry my skin could get on accutane, so a powder foundation wouldn't be the best idea anyway, but does anyone els
It's been one day from a week, and I feel no side effects really, not dry lips or anything so far...how long is it before I would probably start noticing some side effects? Not that I want them at all haha,... My skin hasn't changed, I wear makeup nearly every day because of school and it hasn't flaked or anything yet! I kind of just want the initial breakout to be over and done with sooner rather than later...
Ok so finally after all these months, I got the courage to take my first accutane pill 2 days ago! And I suppose it's not surprising that I haven't really noticed much side effects...
I think I'm a bit paranoid because every time I feel something in my body like a pain in my leg or arms I immediately assume it's the accutane and get all worried I suppose I'll just get used to it!
My face looks quite bad at the moment, but that's also because I went off benzoyl peroxide recently so the effect
I really need to make a decision I know that I want to take accutane, and because I'm only going to be taking a 20mg dose, I hopefully won't have to worry as much about the serious side effects as I would with a higher dosage. But at the same time, my skin does look quite good at the moment with the benzoyl peroxide (for me), but I think it's just a phase as it looked even better this last month as well and I broke out so badly all over my face after that.
I'm just dreading these next fe
Ok, well you probably know why I'm here, I have acne. Terrible acne. And being a nearly 16 year old girl, I have enough to be dealing with without worrying about people judging me because of my skin...I have horrible red cysts literally covering my cheeks and chin, and all along the sides of my face ,and the marks from them don't go away... so I thought I'd make a blog here so people who are going through the same thing can read it, as none of my friends have acne to my extent, and I feel so alo